User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Kallsen, J.; Tankov, P. 
Non-TUM Co-author(s):
ja 
Cooperation:
international 
Title:
Characterization of Dependence of Multidimensional Lévy Processes Using Lévy Copulas 
Abstract:
This paper suggests Lévy copulas in order to characterize the dependence among components of multidimensional Lévy processes. This concept parallels the notion of a copula on the level of Lévy measures. As for random vectors, a version of Sklar?s theorem states that the law of a general multidimensional Lévy process is obtained by combining arbitrary univariate Lévy processes with an arbitrary Lévy copula. We construct parametric families of Lévy copulas and prove a limit theorem, which indicate...    »
 
Intellectual Contribution:
Discipline-based Research 
Journal title:
Journal of Multivariate Analysis 
Year:
2006 
Journal volume:
97 
Journal issue:
Pages contribution:
1551-1572 
Language:
en 
Key publication:
Nein 
Peer reviewed:
Ja 
International:
Ja 
Book review:
Nein 
Commissioned:
not commissioned 
Professional Journal:
Nein 
versions